About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 531912, 7 pages
http://dx.doi.org/10.1155/2013/531912
Research Article

An Extension of Subgradient Method for Variational Inequality Problems in Hilbert Space

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 26 October 2012; Revised 30 January 2013; Accepted 1 February 2013

Academic Editor: Guanglu Zhou

Copyright © 2013 Xueyong Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueyong Wang, Shengjie Li, and Xipeng Kou, “An Extension of Subgradient Method for Variational Inequality Problems in Hilbert Space,” Abstract and Applied Analysis, vol. 2013, Article ID 531912, 7 pages, 2013. doi:10.1155/2013/531912